| Catalog Number |
517750 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information the device was removed and replaced due to a valve issue.The product would not inflate properly.
Additional Manufacturer Narrative
D6a: implant date not known.Best estimate not provided as year not known.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
Event or Problem Description
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.Abrasion was noted on both exhaust tubing of the cylinders.A separation was noted on the bladder of cylinder 2.This is a site of leakage.The separation has a central groove, indicating contact with sharp instrumentation such as a needle.No functional abnormalities were noted with cylinder 1.No functional abnormalities were noted with the reservoir.The information received indicated the device would not inflate properly, but because no functional abnormalities were noted with the returned components besides instrument damage, the complaint could not be confirmed as reported.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.